# SDR UPS06M48048

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: Rt Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENTRY DOOR SLIDE WILL NOT ARM, RT SIDE GIRT BAR INSTALLED AND SECURE PER AMM 25-61-15.
